# SDR DALA13034329260

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 40,554 hours, 20,550 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Contaminated
- Location: Work Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED PLASTIC BURNING ODOR ON FINAL IN FORWARD RT GALLEY.  MX FOUND WIRE TAG MELTED TO WORK LIGHT BULB IN RT GALLEY.  REPLACED CEILING LIGHT.  OPS CHECKED GOOD.  NO ODOR NOTED.
